# SDR REXA200600112

- Difficulty date: December 3, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Aircraft time: 4,231 hours, 3,228 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED FLAPS FAIL MESSAGE DECLARED EMERGENCY QRH FOLLOWED WITH UNEVENTFUL LANDING.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21.
